I have been fatigued and get winded fairly fast. Does anyone have this and what are you doing to help the symptoms?
Interested in more discussions like this? Go to the Lung Cancer group.
@erv58 – Good morning. Oh, no. Has something happened since your last post when you seemed to be doing ok? You have had a lot of treatments and with stage 4 lung cancer being winded is expected. Are you doing any type of exercise and pursed-lip breathing?
I do the breathing but I do not have energy I’m so fatigued.
I have an appointment with Pallitive Care has anyone here been put on medication to help with fatigue? I’m seriously thinking about asking for adhd medication?
Jump to this post
@erv58– I'm all for getting all the help that you need! Funny story. My doctor and I once thought that I had some for adult ADHD and put me on stimulants. It was the fastest day of my life. We visited an herbal garden and the gal couldn't keep up with me and I couldn't shut up! And I still can't but shut up, but I'm much better and I'm not ADHD.
Lol that might be the case for me as well! I will keep you updated my appointment is next Thursday!
My husband has stage 4 NSCLC. He has been short of breath ever since he started treatment-. The SOB has gotten worse as time goes by. Recently we were told by Pulminology the SOB was due to treatment (because with it comes lung damage) and it’s due to loculated fluid (from a pleurex catheter that did not seal 100%). The SOB can also come from the meds.. Many have SOB side effects. The SOB also comes with fatigue. We, too, have an upcoming appt. with palliative. I will watch the posts to see if you are able to share info.. I will share any knowledge I can as well…
I was told to take 5000 units of B-12
I had stage four small cell cancer–I had alot of pain after bowel surgery and I couldn't breath, they put me on all kind of breathing medication the abdominal pain was horrific the pain management people were use less they blamed everything on cancer, I started Keytruda and went to my primary she said stop taking the Amoxicillin and two days later my breathing went from 50% to 100% the pain in my abdomen was all gone, the the Cancer Dr. that was treating me said it was the Keytruda–I had only been on it for two weeks????–and I don't believe her–I had a PET/CT after four infusion and the cancer is all gone except for a small nodule in my lung Please keep a close watch on your blood work, don't let the toxins build up.
Thank you I will let you know and we can share our experiences.
I will ask them if that would possibly help me? I best ask as I’m on a lot of meds.
I understand. See if your physician can get you an in-home therapist. You need to build your energy. It worked for me and it is gradual.
I will ask if that would be something I could try. Thank you
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In